# SDR AALA201606249018

- Difficulty date: May 7, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, DELAMINATED TOP LAYER FLOOR PANEL 261BG IN AFT GALLEY AREA.  REPLACED FLOOR PANEL 261BG IAW IRM 9701, REV G AND SRM 53-02-00.
